Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 183, NWS Fort Worth, TX

June 12, 2012Hopkins County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 2:01 AM CDT for Hopkins County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 2:01 AM CDT (07:01 UTC)
Expired
Jun 12, 2012, 2:45 AM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Hopkins County, TX

The radar

The Shreveport radar (KSHV), 172 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 2:20 AM CDTTSTM WND GST 602 S Como, TX60 MPH WINDS SOUTH OF COMO ON FM69. SEVERAL TREES DOWN ON FM69

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 11:52 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3358 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1743 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WUUS54 KFWD 120701
SVRFWD
TXC223-120745-
/O.NEW.KFWD.SV.W.0183.120612T0701Z-120612T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
201 AM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HOPKINS COUNTY IN NORTHEAST TEXAS...

* UNTIL 245 AM CDT

* AT 201 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  COMO...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN HOPKINS COUNTY AT 220 AM

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 97 AND 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3296 9531 3299 9586 3321 9586 3321 9531
TIME...MOT...LOC 0701Z 263DEG 16KT 3303 9544

$$


82/JLD
2 follow-up statements
678 
WWUS54 KFWD 120732
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 AM CDT TUE JUN 12 2012

TXC223-120745-
/O.CON.KFWD.SV.W.0183.000000T0000Z-120612T0745Z/
HOPKINS TX-
232 AM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN HOPKINS COUNTY...

AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
EAST OF COMO...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3321 9560 3321 9531 3296 9531 3298 9562
TIME...MOT...LOC 0732Z 275DEG 18KT 3300 9525

$$


82/JLD
722 
WWUS54 KFWD 120738
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 AM CDT TUE JUN 12 2012

TXC223-120748-
/O.EXP.KFWD.SV.W.0183.000000T0000Z-120612T0745Z/
HOPKINS TX-
238 AM CDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOPKINS COUNTY
EXPIRES AT 245 AM CDT...

AT 238 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT GUSTY WINDS TO 40 MPH WERE STILL POSSIBLE FROM 
THE THUNDERSTORM.

LAT...LON 3321 9560 3321 9531 3296 9531 3298 9562
TIME...MOT...LOC 0738Z 275DEG 18KT 3300 9521

$$


82/JLD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:56 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 11, 11:56 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CDT MON JUN 11 2012

.AVIATION...
CONCERNS...THUNDER AND MVFR CIGS.

SCATTERED THUNDERSTORMS CONTINUE TO AFFECT PARTS OF NORTH TEXAS
AND A COMPLEX OF THUNDERSTORMS IS TAKING SHAPE NEAR THE RED RIVER.
WHILE A FEW WEAK THUNDERSTORMS WILL REMAIN AROUND THE DFW TAF
SITES THROUGH 2 AM CDT...THE COMPLEX OF STORMS TO THE NORTH IS
EXPECTED TO MOVE EAST AND SOUTHEAST BUT REMAIN AWAY FROM THE DFW
TERMINALS. HOWEVER...IF A STRONG OUTFLOW BOUNDARY FORMS OFF THIS
COMPLEX OF STORMS...IT IS POSSIBLE NEW CONVECTION COULD DEVELOP ON
THIS BOUNDARY AND AFFECT THE DFW TERMINALS. OTHERWISE...ADDITIONAL
THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AFTERNOON AND EVENING
BUT WILL NOT MENTION THUNDER IN THE TAFS AT THIS TIME UNTIL WE GET
A BETTER HANDLE ON WHERE THE BOUNDARIES ARE TOMORROW AFTERNOON.

MVFR CIGS WILL MOVE INTO KACT AROUND 09Z TONIGHT BUT WILL LIKELY
STAY OUT OF THE DFW METROPLEX. WILL TEMPO MVFR CIGS AT DFW FROM
10-13Z IN CASE A LITTLE BIT OF THE STRATUS MAKES IT INTO THE DFW
TERMINALS. WINDS WILL BE RATHER ERRATIC THROUGH THE NIGHT BUT
SHOULD PREVAIL GENERALLY EAST TO SOUTHEAST TOMORROW.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 300 PM CDT MON JUN 11 2012/
THE COLD FRONT CURRENTLY EXTENDS FROM NEAR MCALESTER OKLAHOMA TO
HOBBS NEW MEXICO AND HAS ALREADY ENTERED NORTHWESTERN YOUNG
COUNTY. WE STILL FEEL THAT LATE AFTERNOON AND EVENING CONVECTION
WILL FAVOR AREAS ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY
FROM EAST OKLAHOMA TO THE TEXAS HILL COUNTRY. WITH SUCH AN UNSTABLE
AIR MASS IN PLACE OVER NORTH TEXAS...THUNDERSTORM DEVELOPMENT WILL
BE RAPID WITH LARGE HAIL POSSIBLY RESULTING WITHIN 30 MINUTES
AFTER THE FIRST ECHOES APPEAR. EXPECT DEVELOPMENT TO BEGIN IN
OKLAHOMA AND OVER THE TEXAS HILL COUNTRY WHERE INHIBITION IS THE LEAST
AND BUILD ALONG THE COLD FRONT INTO OUR NORTH AND WEST COUNTIES
THIS EVENING THEN OVER THE NORTHWEST THIRD BY MIDNIGHT AND
NORTHEAST LATE TONIGHT. SPC/S SLIGHT RISK OVER THE NORTHWEST TWO-
THIRDS OF NORTH TEXAS IS WARRANTED. ISOLATED DISCRETE CELLS WILL
HAVE TO BE WATCHED CLOSELY FOR MESO CYCLONE DEVELOPMENT 23-03Z
AND VERY LARGE HAIL POTENTIAL THROUGH 04Z.

WITH THE FRONT REMAINING IN THE AREA ON TUESDAY...WE HAVE THE
POTENTIAL FOR MORE SCATTERED AFTERNOON AND EVENING STRONG TO
SEVERE CONVECTION. ALSO...WE EXPECT AN MCS TO DEVELOP UPSTREAM
THAT PROPAGATES ACROSS NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY
MORNING. AS STARTED BY THE PREVIOUS SHIFT...THIS IS HIGHLY
DEPENDENT ON HOW OVER WORKED THE ATMOSPHERE BECOMES TONIGHT. ONCE
AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
THROUGH NIGHT IF THE ATMOSPHERE REMAINS UNSTABLE AND PRIMED.

TEMPERATURES DURING THIS FORECAST WILL BE SEVERAL DEGREES COOLER
THAN THOSE OF TODAY. EXPECT CLOUD COVERAGE AND STORM ACTIVITY TO
RESULT IN HIGHS 88-92 ALONG AND NORTH OF I-20...AND IN THE MID 90S
TO THE SOUTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL REMAIN IN THE
UPPER 80S TO MID 90S THURSDAY THROUGH MONDAY AS WINDS BECOME MORE
SOUTHEASTERLY. OVERNIGHT LOWS WILL REMAIN ELEVATED DUE TO
DEWPOINTS IN THE UPPER 60S TO LOWER 70S LINGER OVER THE REGION
THIS WEEK. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  92  76  90  74 /  30  30  40  30  10
WACO, TX              76  93  74  91  73 /  20  20  30  20  10
PARIS, TX             74  90  71  87  69 /  50  30  30  30  20
DENTON, TX            75  91  72  89  71 /  40  30  40  30  10
MCKINNEY, TX          73  90  74  89  70 /  40  30  40  30  20
DALLAS, TX            77  92  77  90  74 /  30  30  40  30  10
TERRELL, TX           76  91  74  88  72 /  40  30  30  30  20
CORSICANA, TX         77  93  74  91  72 /  20  20  30  20  10
TEMPLE, TX            76  95  73  92  72 /  20  20  20  20  10
MINERAL WELLS, TX     72  91  72  90  70 /  40  20  40  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/58
Hazardous weather outlook, Jun 11, 7:58 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT MON JUN 11 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
758 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS NORTH TEXAS. THE
THUNDERSTORMS THIS EVENING WILL BE CONFINED ALONG AND WEST OF A LINE
FROM LAMPASAS TO WAXAHACHIE TO CANTON. SOME OF THIS STORMS COULD BE
SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY
THROUGH WEDNESDAY AFTERNOON. STRONG TO SEVERE STORMS CONTAINING
LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE...ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF
INTERSTATE 35 WHERE THE SEVERE WEATHER RISK IS EXPECTED TO BE THE
GREATEST.

In the hours before

Special weather statement, Jun 12, 12:15 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CDT TUE JUN 12 2012

TXZ094-120615-
FANNIN TX-
1215 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY

AT 1215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF DENISON...MOVING EAST AT 10
MPH...MOVING INTO FANNIN COUNTY.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...LEONARD...SAVOY AND BONHAM STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3386 9587 3384 9584 3382 9586 3341 9586
      3334 9637 3372 9638 3370 9636 3370 9632
      3377 9629 3376 9619 3384 9615 3385 9601
      3387 9600 3387 9595 3389 9593
TIME...MOT...LOC 0515Z 273DEG 9KT 3386 9649

82/JLD
Special weather statement, Jun 12, 12:31 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1231 AM CDT TUE JUN 12 2012

TXZ093-120600-
GRAYSON TX-
1231 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN GRAYSON COUNTY

AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF DENISON...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...DENISON...TOM
BEAN...WHITEWRIGHT AND EISENHOWER STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3388 9658 3384 9661 3383 9657 3382 9652
      3378 9650 3379 9642 3372 9638 3349 9638
      3349 9660 3390 9662
TIME...MOT...LOC 0531Z 255DEG 22KT 3372 9639

82/JLD
Local storm report, Jun 12, 12:52 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 AM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     HAIL             4 SE BAILEY             33.39N  96.12W
06/12/2012  E1.00 INCH       FANNIN             TX   AMATEUR RADIO

            BETWEEN WOLFE CITY AND BAILEY ON HIGHWAY 11
Special weather statement, Jun 12, 1:05 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
105 AM CDT TUE JUN 12 2012

TXZ093-104-120630-
GRAYSON TX-COLLIN TX-
105 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY
  SOUTHEASTERN GRAYSON COUNTY

AT 104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW WINDS FROM A THUNDERSTORM ALONG A LINE EXTENDING
FROM 9 MILES SOUTHEAST OF SHERMAN TO 13 MILES NORTHEAST OF MCKINNEY
TO 15 MILES NORTHWEST OF GREENVILLE...MOVING SOUTH AT 40 MPH.

CITIES IN THE PATH OF THIS OUTFLOW BOUNDARY INCLUDE ALLEN...ANNA...
CELINA...FAIRVIEW...FARMERSVILLE...FRISCO...GUNTER...LOWRY
CROSSING...LUCAS...MCKINNEY...MURPHY...PARKER...PLANO...PRINCETON...
PROSPER...TOM BEAN...VAN ALSTYNE...WHITEWRIGHT AND WYLIE.

WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3359 9638 3335 9639 3335 9630 3300 9630
      3299 9685 3343 9683
TIME...MOT...LOC 0604Z 022DEG 36KT 3348 9654 3330 9649
          3323 9633

82/JLD
Local storm report, Jun 12, 1:28 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
128 AM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     RAVENNA                 33.68N  96.23W
06/12/2012                   FANNIN             TX   LAW ENFORCEMENT

            ROOF BLOWN OFF A MOBILE HOME IN RAVENNA AND LARGE TREES
            DOWN THROUGHOUT THE COUNTY
Local storm report, Jun 12, 1:45 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 AM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND GST     COOPER                  33.37N  95.68W
06/12/2012  E60 MPH          DELTA              TX   LAW ENFORCEMENT

            DEPUTY ESTIMATED 60 MPH IN COOPER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:24 PM CDTSevere Thunderstorm WarningFWDYoung96 min
Jun 11, 8:28 PM CDTSevere Thunderstorm WarningFWDJack77 min
Jun 11, 8:32 PM CDTSpecial Weather StatementFWDMills28 min
Jun 11, 8:56 PM CDTSevere Thunderstorm WarningFWDYoung30 min
Jun 11, 9:14 PM CDTSevere Thunderstorm WarningFWDMontague32 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningFWDCooke65 min
Jun 11, 9:59 PM CDTSpecial Weather StatementFWDParker, Wise31 min
Jun 11, 10:26 PM CDTSpecial Weather StatementFWDWise34 min
Jun 11, 10:41 PM CDTSpecial Weather StatementFWDMontague34 min
Jun 11, 10:54 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise21 min
Jun 11, 10:56 PM CDTSevere Thunderstorm WarningFWDCooke49 min
Jun 11, 11:07 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise23 min
Jun 11, 11:24 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Parker, Tarrant, Wise51 min
Jun 11, 11:33 PM CDTSpecial Weather StatementFWDGrayson27 min
Jun 12, 12:02 AM CDTSpecial Weather StatementFWDGrayson28 min
Jun 12, 12:14 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant46 min
Jun 12, 12:15 AM CDTSpecial Weather StatementFWDFannin60 min
Jun 12, 12:31 AM CDTSpecial Weather StatementFWDGrayson29 min
Jun 12, 12:44 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt46 min
Jun 12, 1:02 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar58 min
Jun 12, 1:05 AM CDTSpecial Weather StatementFWDCollin25 min
Jun 12, 2:18 AM CDTSpecial Weather StatementFWDVan Zandt27 min
Jun 12, 10:42 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:21 AM CDTSpecial Weather StatementFWDStephens54 min
Jun 12, 11:27 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:33 AM CDTSpecial Weather StatementFWDEastland27 min
Jun 12, 11:50 AM CDTSpecial Weather StatementFWDStephens25 min
Jun 12, 11:55 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens80 min
Jun 12, 12:34 PM CDTTornado WarningFWDEastland41 min
Jun 12, 12:52 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker53 min
Jun 12, 1:12 PM CDTAreal Flood AdvisoryFWDEastland2 hr
Jun 12, 1:12 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 12, 2:11 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills64 min
Jun 12, 2:30 PM CDTSpecial Weather StatementFWDHood, Johnson, Navarro30 min
Jun 12, 2:37 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro52 min
Jun 12, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningFWDBell56 min
Jun 12, 4:10 PM CDTSpecial Weather StatementFWDLeon35 min
Jun 12, 4:11 PM CDTSpecial Weather StatementFWDNavarro34 min
Jun 12, 4:12 PM CDTSpecial Weather StatementFWDLeon33 min
Jun 12, 4:31 PM CDTSpecial Weather StatementFWDMadison29 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningFWDMilam77 min
Jun 12, 5:13 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon92 min
Jun 12, 5:24 PM CDTSpecial Weather StatementFWDAnderson, Leon, Robertson21 min
Jun 12, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson89 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.